# SDR QXEA2019012900053

- Difficulty date: January 29, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 18,245 hours, 19,411 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Unit
- Part number: C1486562
- Part serial: 1165
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 26,923 hours, 28,379 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

FLAP POWER CAUTION AFTER SELECTING FLAPS 15 FLAPS REMAINED AT FLAPS 10, FLAPS CONT CIRCUIT BREAKER RESET AS PER FLAP POWER CAUTION CHECKLIST. PERFORMED 2ND BREAKER RESET AS PER MAINTENANCE WITH SAME RESULT. PERFORMED MISSED APPROACH THEN RETURNED TO FIELD. LANDING UNEVENTFUL. NORMAL BREAKING ACTION ON NO FLAP (0) LANDING. REMOVED FROM SERVICE. NO FAULTS IN CDS. C/W FIM 27-50-00-810-802. PERFORMED OPS TEST OF FLAPS SEVERAL TIMES IAW AMM 27-50-00-710-801. NO DEFECTS NOTED AT THIS TIME. REMOVED FPU IAW AMM 27-52-01-000-801 UP TO STEP 4A(1), TEMPORARILY REINSTALLED PANEL 262HT.-JK 24015 1/29/19. CONTINUED WITH FPU REMOVAL REF AMM 27-52-01-000-801 STEP 4A(2) TILL END AND INSTALLED NEW FPU REM AMM 27-52-01-400-801. RII STEPS C/W. OPS TEST GOOD. FLAP POWER CAUTION MESSAGE DID NOT RETURN. A/C RETURN TO SERVICE.
